Tylenol Extra Strength, Acetaminophen 500mg, 2 Pouches Of 2 Caplets Each ( 6-Pack )

Save $4

Price:
$5.99 $9.99

Description

Tylenol Extra Strength temporarily reduce fevers and relieves minor pain, due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an exceptional safety profile.
Temporarily reduces fever and relieves minor aches and pains
500 mg of acetaminophen per caplet
Pain reliever recommended by doctors
Relieves minor pain of arthritis, menstrual cramps, backache, and headache
Ingredients:
Ingredients: Active Ingredient (in each caplet): Acetaminophen 500 mg Inactive Ingredients: carnauba wax*, corn starch*, FD&C red no. 40 aluminum lake, hypromellose, magnesium stearate, modified starch*, polyethylene glycol*, powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate, titanium dioxide *contains one or more of these ingredients

Payment & Security

Amazon American Express Apple Pay Diners Club Discover Elo Google Pay JCB Mastercard PayPal Venmo Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed